# SDR CALA2023022200506

- Difficulty date: February 20, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 111,189 hours, 11,505 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: ADD71701100
- Part serial: 181093
- Condition: Failed
- Location: M33098
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019, SEAT 10L TO SEAT 20L CEILING EMER LT BATTERY PACK CAPACITY CHECK FAIL(M33098, DOOR 2R). TRANSFER NR WO.1482050 AND ORIGINATED BY V907894.
